Cancer Community
Pain Meds Give More Pain?
About This Community:

This patient support community is for discussions relating to cancer, cancer staging, chemotherapy, hormonal therapy, radiation therapy, surgery, and tumor types.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pain Meds Give More Pain?

My friend has pancreatic-liver cancer and takes oxycodone and morphone but then it causes her more pain. Is there any explanation for this?
Tags: Cancer, cancer pain meds
Avatar_dr_f_tn
Hi there,
It seems that these medications are not very effective in pain relief in your friend. He may need some other medications. These medications causing more pain should be discussed with his doctor. Codeine and morphine are usually very effective in pain relief in cancer patients. In some cases parental drug therapy may be needed in the form of intramuscular or intravenous injections. Other therapies like yoga, relaxation exercises, meditation may provide stress relief and symptomatic relief. Do consult his doctor about most suitable pain relief medications for your friend. I hope it helps.
Best wishes and regards!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cancer Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Cancer Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_m_tn
Blank
drake801
bloomingburg, NY